# SDR 2002F00074

- Difficulty date: October 13, 2001
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N910PG
- Make and model: Boeing 727-200
- Aircraft serial: 22606
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W11200122
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - WHILE PERFORMING LINE CHECK, IT WAS OBSERVED THAT THE AFT SECTION OF THE EMERGENCY ESCAPE PATH LIGHTING WAS INOPERATIVE.  EMERGENCY ESCAPE PATH LIGHTING WAS TROUBLESHOT, AND FOUND TO HAVE A BROKEN WIRE, REPAIRED WIRE IAW MM 20-10-8.  PERFORMED OPERATIONAL CHECK OF SYSTEM IAW MM 33-50.  (M)
